Options
On a class of singular elliptic systems
Author(s)
Date Issued
2015-06
Date Available
2017-06-01T01:00:09Z
Abstract
We study the semilinear elliptic system... where Ω⊂R^N(N≥1) is a smooth and bounded domain, p,q,r,s>0. Under suitable ranges of exponents we obtain various results regarding the well posedness of our system.
Sponsorship
Irish Research Council
Type of Material
Journal Article
Publisher
Elsevier
Journal
Nonlinear Analysis: Theory Methods and Applications
Volume
119
Start Page
98
End Page
105
Copyright (Published Version)
2015 Elsevier
Language
English
Status of Item
Peer reviewed
This item is made available under a Creative Commons License
File(s)
Loading...
Name
paper_Ghergu1_revised.pdf
Size
259.85 KB
Format
Adobe PDF
Checksum (MD5)
f2378e210f68c230f414368b54699db9
Owning collection